Babybloo, I'm sorry you're hurting so bad right now. The week I was on high-dose prednisone, I felt incredible the first couple of days. Gradually as the week wore on, and my dose wore off (tapered), I started feeling worse and worse. My body loved the prednisone and didn't want to wean off. That's why I'm scared to even try it again. Of course, there are days that I yearn for just a few days. My rheumy would never go for it. I think he would rather give me a cortisone shot or something similar. I feel for you. Call your rheumy if it gets much worse. Prior to the prednisone I had a very bad flare, went to the ER in the middle of the night. They gave me a couple of toradol injections and it helped greatly for a few hours.
I hope you feel better soon,
Current dx: Rheumatoid Arthritis
Suspected dx: Early Lupus/MCTD; Inflammatory Bowel Disease
Current Meds: Enbrel, Plaquenil, Aciphex, Ultracet, Zyrtec, Allavert-D, Zantac, Tylenol PM
Past Meds: Relafen, Vioxx, Mobic, Voltaren, Sulfasalazine, Entocort, Prednisone, Humira, Reglan